# SDR AU980376

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 27810322755
- Condition: Cracked
- Location: Hydraulic
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PIPE CRACKED AND LEAKING AT FLARED END.
